# SDR SWAA2016082254940

- Difficulty date: August 12, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5744U1
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED AT BS 1012, LBL 0.     R & R THE STRAP IAW SRM AND DWG.
